Research Repository

Browse by Author: Wang, Changhong

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2008) H-infinity model reduction for uncertain switched linear discrete-time systems. Automatica, 44 (11). pp. 2944-2949. ISSN 0005-1098

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2007) Robust l2-l filtering for switched linear discrete time-delay systems with polytopic uncertainties. IET Control Theory and Applications, 1 (3). pp. 722-730. ISSN 1751-8644

Wu, Ligang, Shi, Peng and Wang, Changhong (2007) A new approach to robust H-infinity filtering for uncertain systems with both discrete and distributed delays. Circuits Systems Signal Processing, 26 (2). pp. 229-248. ISSN 0278-081X

Zhang, Lixian, Shi, Peng, Boukas, El-Kebir and Wang, Changhong (2006) H-infinity control of switched linear discrete-time systems with polytopic uncertainties. Optimal Control Applications and Methods, 27 (5). pp. 273-291. ISSN 0143-2087

Zhang, Lixian, Shi, Peng, Wang, Changhong and Gao, Huijun (2006) Robust H-infinity filtering for switched linear discrete-time systems with polytopic uncertainties. International Journal of Adaptive Control and Signal Processing, 20 (6). pp. 291-304. ISSN 0890-6327

Gao, Huijun, Lam, James, Shi, Peng and Wang, Changhong (2005) Parameter-dependent filter design with guaranteed H-infinity performance. IEE Proceedings - Control Theory and Applications, 152 (5). pp. 531-537. ISSN 1350-2379